# SDR IPXA1567805

- Difficulty date: June 26, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 20,741 hours, 14,209 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 164N101128
- Condition: Dented
- Location: Bs1400 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, LOWER AFT PIT FRAME DENTED AT BS 1400 BETWEEN STRINGERS 25L-26L.  NO DENTS ARE PERMITTED IN INNER FLANGE IAW SRM 53-00-07, FIG 101.  REPAIRED DAMAGED FRAME IAW SRM 53-00-07-2R, REPAIR 5, DET 3.
